Skip to Main content Skip to Navigation
Journal articles

An impossibility result for reconstruction in the degree-corrected stochastic block model

Lennart Gulikers 1 Marc Lelarge 2 Laurent Massoulié 1, 2
2 DYOGENE - Dynamics of Geometric Networks
Inria de Paris, CNRS - Centre National de la Recherche Scientifique : UMR 8548, DI-ENS - Département d'informatique de l'École normale supérieure
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01940494
Contributor : Laurent Massoulié <>
Submitted on : Friday, November 30, 2018 - 12:01:18 PM
Last modification on : Tuesday, August 4, 2020 - 3:50:09 AM

Links full text

Identifiers

  • HAL Id : hal-01940494, version 1
  • ARXIV : 1511.00546

Collections

Citation

Lennart Gulikers, Marc Lelarge, Laurent Massoulié. An impossibility result for reconstruction in the degree-corrected stochastic block model. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2018, 28 (5), pp.3002-3027. ⟨hal-01940494⟩

Share

Metrics

Record views

77